# SDR GTIA2023121937708

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 27,737 hours, 12,293 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: #3 Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

HOT BRAKE ECAM IN CRUISE AT 30.000' 1 HR INTO FLIGT. TEMP CLIMBED TO MID 400C BEFORE DROPING GEAT AT FL240 SPEED 250KTS. WHEN EXTENDED TENP ON BRAKE #3 ROSE FROM 400C TO 995C W/IN 1 MIN ALL OTHER BRAKES WERE 20C OR BELOW. ( ECAM WHEEL PAGE INDICATIONS BRAKE TEMPERTURES )-R&R #3 BRAKE TEMP SENSOR IAW AMM 32-47-15. THIS CLEARS MDDR 72786 MOC NOTIFIED PLACARD REMOVED
